# SDR QXEA9700120

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6837204
- Condition: Overserviced
- Location: Cabin
- Component: Fokker, 6837204
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR COMING THROUGH AIRCRAFT THAT SMELLS SLIGHTLY LIKE OIL.  SMELL SEEMS TO BE STRONGER WHEN USING THE COCKPIT PACK.  PLACED ON MEL, REF 49-2.  PRIOR TO RETURNING AIRCRAFT TO SERVICE, TROUBLESHOT TO APU AIR.  GROUND RAN NR 1 AND NR 2 ENGINES AT 85 PERCENT FOR 30 MIN, SMELL CLEARED.  MEL CLEARED ON 4-8-97 BY INSPECTING APU FOR SMOKE SMELL, NO DEFECTS NOTED.  INSPECTED COCKPIT PACK, CHECKS GOOD.  INSPECTED CABIN PACK, FOUND ACM TO BE OVERSERVICED.  ADJUSTED OIL LEVEL IN ACM, AND REPLACED WATER SOCK.
